# SDR UIEA2017030800310

- Difficulty date: March 8, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N718BA
- Make and model: Boeing 747-4H6
- Aircraft serial: 27042
- Aircraft time: 71,377 hours, 9,905 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Cover
- Part number: 253U340115
- Condition: Cracked
- Location: Rudder Pedal
- Stage of operation: IN
- How discovered: C
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON FLIGHT CONTROL CHECK PRIOR TO TAXI, EXPERIENCED STICKING, SNAPPING, INAPPROPRIATE RIGHT RUDDER RETURN. CONDITION SEEMED TO AMELIORATE WITH REPETITION BUT DID NOT CORRECT ITSELF. INITIAL INSPECTION FOUND THE RUDDER PEDAL COVER ASSEMBLY WAS CRACKED, THIS CAUSED THE LEFT RUDDER PEDAL TO CATCH ON THE CRACKED COVER WHICH RESULTED IN THE INAPPROPRIATE RUDDER RETURN. COVER ASSEMBLY WAS REPLACED WITH NEW AND FULL RUDDER OPERATION IS NORMAL.
